Facebook Pixel

i took postinor 2 after 55hrs of sex, after 12days i started this tingling pains in my nipple and feeling like vomiting. but though my bf said he didn't come in me. What can i do?

By November 1, 2014 - 12:48am
Rate This

Am I pregnant?

Add a Comment1 Comments

HERWriter Blogger

Hi esteerola,

Thank you for sharing your question with the EmpowHER community! If you took your postinor 2 55 hours after having unprotected sex, it is more effective in preventing pregnancy. I looked up side effects of postinor 2 and the most common ones include delayed periods, irregular menstrual cycles, breast tenderness, vomiting, nausea, lower abdominal pain, dizziness, and a headache. It is very likely that the pain in your nipples and feeling like vomiting is a side effect of the emergency birth control.

However, if these side effects continue to last for many days and seem to get worse, I suggest visiting a doctor. 

If you do not want to get pregnant and plan to continue having sex, I suggest using protection or getting on a form of birth control. This will help reduce fear of potential pregnancy and you won't need to use emergency birth control as often.

I hope this has helped! Please keep me updated and let me know if you have further questions.


November 1, 2014 - 3:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!